MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DISTAFLO BYPASS GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. DISTAFLO BYPASS GRAFT; EPTFE VASCULAR GRAFT
Model Number DFM6006SC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 10/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history record could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that sometime post graft placement, pseudoaneurysm was formed in a graft rather than the anastomotic site.The patient current status is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review, device history record review and complete manufacturing review could not be conducted for the investigation as the lot number is unknown.Investigation summary: one distaflo graft in two segments pinned to an unknown specimen board was returned for evaluation.Gross visual evaluation was performed.The large graft segment measures approximately 3.5cm, partial beading noted on both ends, both edges of the graft are uneven, and jagged edges.Rust was noted on two of the holes.Small graft segment measures approximately 1.5cm and has uneven and jagged edges.No other anomalies were noted.The investigation is inconclusive for the reported pseudoaneurysm, as the exact circumstances at the time of the reported event are unknown.The definitive root cause for the reported pseudoaneurysm could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: g4.H11: h6(result, conclusion).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that sometime post graft placement, the graft allegedly had pseudoaneurysm.The patient current status is unknown.

Brand Name
DISTAFLO BYPASS GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10903695
Report Number2020394-2020-20610
Device Sequence Number1335621
Product Code DSY
UDI-Device Identifier00801741023637
UDI-Public(01)00801741023637
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983861
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDFM6006SC
Device Catalogue NumberDFM6006SC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2020
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;